# SDR CALA2017041701027

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102585
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE OF FRAME 1540 SHEAR TIE BETWEEN STRINGERS 39L AND 38L HAS CORROSION. REMOVED & REPLACED SHEAR TIE AT STA 1540 BETWEEN STRINGERS 39L AN D 38L IAW SRM 51-40-02 PARA 4 & 7D FIG 3.
